Whats Motrin IB Tablets Used For?For the temporary relief of headache, muscular aches, the minor pain of arthritis, toothache, backache, minor aches and pains associated with the common cold, the pain of menstrual cramps, and for reduction of fever.
Active Ingredients: Each Tablet Contains: Ibuprofen (200 mg) Inactive Ingredients: Carnuba Wax, Corn Starch, Hydroxypropyl Methylcellulose, Iron Oxide Black, Pregalatinized Starch, Propylene Glycol, Silicon Dioxide, Stearic Acid, Titanium Dioxide
Adults: Take 1 tablet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 tablet, 2 tablets may be used, but do not exceed 6 tablets in 24 hours, unless directed by a doctor. The smallest effective dose should be used. Take with food or milk if occasional and mild heartburn, upset stomach or stomach pain occurs with use. Consult a doctor if these symptoms are more than mild or if they persist.
Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer.
Product Code: 11889
What is a Generic Drug?
A generic drug is a copy of the brand-name drug with the same dosage, safety, strength, quality, consumption method, performance, and intended use. Before generics become available on the market, the generic company must prove it has the same active ingredients as the brand-name drug and works in the same way and in the same amount of time in the body.
The only differences between generics and their brand-name counterparts is that generics are less expensive and may look slightly different (eg. different shape or color), as trademarks laws prevent a generic from looking exactly like the brand-name drug.
Generics are less expensive because generic manufacturers don't have to invest large sums of money to develop a drug. When the brand-name patent expires, generic companies can manufacture a copy of the brand-name and sell it at a substantial discount.